# SDR AUS20030656

- Difficulty date: June 17, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Piper PA60600A
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Faulty
- Location: Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER REMOVED DUE TO OIL LEAK. DISASSEMBLY AND INVESTIGATION FOUND THE FOLLOWING DEFECTS;  INCORRECT LOCKING OF BALANCE WEIGHT SCREWS. SCREWS WERE LOCKWIRED IN A MANNER THAT THE SCREWS WERE UNDOING EACH OTHER.  PN A2433 LONG BOLTS WERE USED INSTEAD OF PN A2432  SHORTER BOLTS. LONG BOLTS ARE USED FOR BULKHEAD MOUNT.  BULKHEAD SPACERS WERE USED TO COMPENSATE FOR EXTRA LENGTH. CADMIUM PLATED PN A20431 NYLOCK NUTS USED.  NO HYDRAULIC FLUID WAS USED IN PISTON.
